# SDR 99ZZZX2385

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 501D13H
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 6821328
- Condition: Cracked
- Location: Torque Shaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING DEFECTS ON TORQUE SHAFT DETECTED DURING MAGNETIC INSPECTION ON P. O. NR 26366 FROM PACIFIC SKY SUPPLY.
